BibTeX record journals/tcs/GiakoumakisV97

download as .bib file

@article{DBLP:journals/tcs/GiakoumakisV97,
  author    = {Vassilis Giakoumakis and
               Jean{-}Marie Vanherpe},
  title     = {On Extended P\({}_{\mbox{4}}\)-Reducible and Extended P\({}_{\mbox{4}}\)-Sparse
               Graphs},
  journal   = {Theor. Comput. Sci.},
  volume    = {180},
  number    = {1-2},
  pages     = {269--286},
  year      = {1997},
  url       = {http://dx.doi.org/10.1016/S0304-3975(96)00220-4},
  doi       = {10.1016/S0304-3975(96)00220-4},
  timestamp = {Wed, 19 Nov 2003 16:10:37 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/GiakoumakisV97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}